Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 159, NWS Topeka, KS

September 18, 2014Anderson County, Coffey County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Sep 18, 2014, 2:16 AM CDT for Anderson County, Coffey County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2014, 2:16 AM CDT (07:16 UTC)
Expired
Sep 18, 2014, 3:00 AM CDT
In force
44 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Anderson County, KS, Coffey County, KS

The radar

The Topeka radar (KTWX), 104 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 2:30 AM CDTHAIL 18 S Waverly, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 7.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-354 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WUUS53 KTOP 180716
SVRTOP
KSC003-031-180800-
/O.NEW.KTOP.SV.W.0159.140918T0716Z-140918T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
216 AM CDT THU SEP 18 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
  EASTERN COFFEY COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 300 AM CDT

* AT 215 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
  STRAWN...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  LE ROY...WESTPHALIA AND COLONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3829 9583 3841 9568 3813 9526 3803 9544
      3804 9563
TIME...MOT...LOC 0716Z 319DEG 19KT 3823 9569

HAIL...1.25IN
WIND...<50MPH

$$

GARGAN
3 follow-up statements
332 
WWUS53 KTOP 180727
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
227 AM CDT THU SEP 18 2014

KSC003-031-180800-
/O.CON.KTOP.SV.W.0159.000000T0000Z-140918T0800Z/
ANDERSON-COFFEY-
227 AM CDT THU SEP 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN COFFEY
AND SOUTHWESTERN ANDERSON COUNTIES UNTIL 300 AM CDT...

AT 223 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF NEW
STRAWN...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LE ROY AND WESTPHALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3829 9583 3841 9568 3813 9526 3803 9544
      3804 9563
TIME...MOT...LOC 0727Z 294DEG 19KT 3825 9563

HAIL...1.25IN
WIND...<50MPH

$$

GARGAN
155 
WWUS53 KTOP 180736
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
236 AM CDT THU SEP 18 2014

KSC003-031-180800-
/O.CON.KTOP.SV.W.0159.000000T0000Z-140918T0800Z/
ANDERSON-COFFEY-
236 AM CDT THU SEP 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN COFFEY
AND SOUTHWESTERN ANDERSON COUNTIES UNTIL 300 AM CDT...

AT 232 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF NEW
STRAWN...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS. 8 MILES SOUTH OF WAVERLY.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LE ROY AND WESTPHALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3826 9577 3838 9564 3813 9526 3803 9544
      3804 9563
TIME...MOT...LOC 0734Z 294DEG 17KT 3826 9560

HAIL...1.00IN
WIND...<50MPH

$$

GARGAN
692 
WWUS53 KTOP 180755
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
255 AM CDT THU SEP 18 2014

KSC003-031-180805-
/O.EXP.KTOP.SV.W.0159.000000T0000Z-140918T0800Z/
ANDERSON-COFFEY-
255 AM CDT THU SEP 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COFFEY AND
SOUTHWESTERN ANDERSON COUNTIES WILL EXPIRE AT 300 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3826 9577 3838 9564 3813 9526 3803 9544
      3804 9563
TIME...MOT...LOC 0755Z 294DEG 17KT 3822 9548

$$

GARGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 12:06 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Sep 18, 12:06 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1206 AM CDT Thu Sep 18 2014

.UPDATE...
Issued at 1037 PM CDT WED SEP 17 2014

Two items of focus through tonight are a complex of thunderstorms
that should track very near the southwest border of the forecast
area (Minneapolis to Council Grove to Garnett on the northern edge
of the better TS chances), and development of potentially dense
fog on the edge of cloud cover in the northeastern half of the
forecast area. The thunderstorm complex is developing in north
central KS in conjunction with a weak short wave trough moving
toward the southeast. Near term model guidance is consistent in
developing this system toward the ESE and eventually SE through
sunrise. This should bring a good chance for storms to the area
south of the aforementioned line. Severe weather appears rather
unlikely but modest CAPE and a bit of elevated wind shear could
make for a few strong storms.

Regarding fog, it's not a slam dunk situation given some
suggestions of continued boundary layer mixing with quite dry air
immediately above the inversion, and also potential for more
widespread cloud cover to build in. There is however, a lot of
moisture trapped under the inversion as well, and temperatures
have been cooling very close to the dewpoint in areas with clear
skies. Visibilities have begun to decrease, with a few eastern KS
and western MO locations below 1 mile (mainly in valleys and cold
air drainage areas). There certainly seems to be potential for a
widespread dense fog setup, especially north of a Garnett to
Manhattan to Belleville line, but there also seems to be potential
for the low level winds to work in concert with increasing mid
clouds to mitigate dense fog potential. At this point, have
updated the forecast to have a dense fog mention...but without an
advisory for now. Will need to monitor through the night.

&&

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Thursday)
Issued at 346 PM CDT WED SEP 17 2014

Water vapor imagery shows mid level ridging over the Rockies with
the remnants of Odile moving across northern Mexico underneath the
ridge. Northwest flow persists across the central plains and a
shortwave was noted over the MT/ND boarder with another disturbance
coming across southeast WY. At the surface, a frontal boundary
remains just to the south and west of the forecast area with
easterly low level flow helping low clouds to hold strong. Where the
clouds have persisted, temps remain in the mid 70s.

For tonight model progs show some fairly dry air in the 900MB to
700MB layer over eastern KS through the night and that the better
isentropic assent combined with saturation is likely to be across
central KS where the surface boundary is located. However the
persistence of the stratus brings into question whether the models
are handling the low level moisture profile very well. Additionally
the models want to shear out the vort max that is currently
producing some lightning strikes in southeastern WY. The forecast
anticipates the better chances for elevated precip to be mainly
along the southwestern boarder where stronger low level
baroclinicity exists and where some mid level saturation is
indicated on the isentropic surfaces. However there is some doubt
especially if the disturbance coming from WY remains better defined
overnight. Mid level lapse rates are forecast to be steep enough
that some of the storms may produce some small hail over night if
they area able to develop.

Late tonight the models want to develop some dense fog overnight
with temp dewpoint spreads approaching zero. It does not look like a
classic radiational fog set up with an easterly wind persisting
through the night. In fact models show 925MB winds of 15KT or better
through the night helping to keep some mixing of the boundary layer.
If in fact there is dry air just above the surface, it is hard to
imagine a lot of fog forming. Add on the chance for some mid level
clouds and I don't have the confidence to go with anything but
patchy fog across the northern counties where is has clear out
already. Lows tonight should fall into the lower and middle 60s for
most locations.

Thinking that fog and stratus will not be a major issue overnight,
have a forecast for Thursday with decreasing POPs and skies becoming
partly cloudy. Of course if widespread fog develops, the temp
forecast and decreasing clouds may be a little optimistic. For now
with some insolation anticipated and mixing to around 900MB, highs
are expected to be in the mid 70s to lower 80s. This is slightly
cooler from todays original forecast as models show some weak cold
air advection and cooler temps at 925MB for Thursday.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 346 PM CDT WED SEP 17 2014

First few periods of this portion of the forecast still looking dry
for the most part. Still have minor potential for more elevated
convection Thursday night, mainly in northeastern locations, as
isentropic lift picks up on increasing low level jet. Moisture
availability looks meager by this point so have kept a mention out,
but could see an isolated storm or two in the late evening and early
morning hours. Deeper mixing and good insolation expected for the
bulk of Friday for highs approaching 90.

Cold front continues on its slightly slower track with its upper
trough even weaker keeping forcing with the front meager.
Operational models and most GFS ensemble members keep the remnants
of Odile in southern Kansas with again some concern for weaker
forcing/subsidence just to its north. Given these concerns have
lowered PoPs and raised highs a bit area-wide. With upper flow
weakening could see lingering precip in southern areas into Sunday
as well. Models in fairly good agreement in cut-off upper trough
over the southwest states making east to northeast progress into the
Plains toward the mid-week. Have much uncertainty in timing and lift
potential with this and have kept chances small. As Canadian high
pressure builds southeast into the Mississippi Valley, temps are
expected to be somewhat below normal for Monday into Wednesday.

&&

.AVIATION...(For the 06Z TAFs through 06Z Thursday Night)
Issued at 1158 PM CDT WED SEP 17 2014

Fog has quickly developed at TOP/FOE, with more gradual vis
restrictions building into MHK. Expect the LIFR vis to be dominant
through 14Z at TOP/FOE, although it may fluctuate between 06Z and
09Z as mid clouds move overhead. These clouds should clear out
though with the fog persisting. MHK will be more heavily
influenced by the mid cloud cover, and do not expect such low vis
at MHK for this reason...although a period of IFR seems likely
around sunrise. Vis will improve after 14Z but expect broken
ceilings to remain through much of the morning, with cigs rising
from IFR to MVFR before scattering out.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Barjenbruch
SHORT TERM...Wolters
LONG TERM...65
AVIATION...Barjenbruch
Hazardous weather outlook, Sep 18, 12:01 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1201 AM CDT THU SEP 18 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-190515-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1201 AM CDT THU SEP 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT...WITH THE BEST CHANCE FOR
STORMS ALONG AND SOUTH OF A CONCORDIA TO MANHATTAN TO OTTAWA LINE.
THE STRONGEST STORMS COULD PRODUCE DIME TO QUARTER SIZE HAIL.

AREAS OF FOG WILL DEVELOP LATE THIS EVENING THROUGH THURSDAY
MORNING. SOME OF THIS FOG WILL BECOME DENSE...MAINLY IN VALLEYS
AND LOW AREAS. VISIBILITY MAY FLUCTUATE DRASTICALLY OVER SHORT
DISTANCES...AND WILL BE LESS THAN A QUARTER MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORM CHANCES LINGER THROUGH THURSDAY MORNING FOR THE
ENTIRE AREA.

THUNDERSTORM CHANCES RETURN TO NORTH CENTRAL KANSAS LATE FRIDAY
NIGHT AND OVERSPREAD THE AREA FOR SATURDAY AND SATURDAY NIGHT.
SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE MAINLY SOUTH OF
INTERSTATE 70 SATURDAY AFTERNOON AND SATURDAY NIGHT. A SLIGHT
CHANCE FOR THUNDERSTORMS REMAINS FOR MAINLY EAST CENTRAL KANSAS
SUNDAY.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS IN NORTH CENTRAL
KANSAS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD NOT BE NEEDED TONIGHT.

In the hours before

Special weather statement, Sep 18, 12:58 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1258 AM CDT THU SEP 18 2014

KSZ021-180630-
CLAY-
1258 AM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLAY COUNTY...

THROUGH 130 AM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 20 MPH
ACROSS PORTIONS OF CENTRAL CLAY COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND HEAVY RAIN. THE STRONG THUNDERSTORM WILL OTHERWISE
REMAIN OVER MAINLY RURAL AREAS OF CLAY COUNTY.

&&

LAT...LON 3921 9737 3932 9737 3935 9712 3919 9711
      3920 9737
TIME...MOT...LOC 0558Z 268DEG 19KT 3929 9738

GARGAN
Special weather statement, Sep 18, 1:17 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
117 AM CDT THU SEP 18 2014

KSZ054-180645-
LYON-
117 AM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LYON COUNTY...

THROUGH 145 AM CDT...A STRONG THUNDERSTORM WILL MOVE SOUTHEAST AT 20
MPH ACROSS PORTIONS OF NORTHEASTERN LYON COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE ADMIRE.

MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 142 AND 154
COULD ALSO BE AFFECTED.

&&

LAT...LON 3866 9627 3874 9626 3874 9595 3853 9595
TIME...MOT...LOC 0617Z 300DEG 11KT 3869 9616

GARGAN
Local storm report, Sep 18, 1:28 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
128 AM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     HAIL             NNE MINNEAPOLIS         39.12N 97.70W
09/18/2014  E1.75 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

KSANDERS
Local storm report, Sep 18, 1:37 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
137 AM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     HAIL             MINNEAPOLIS             39.12N 97.71W
09/18/2014  M2.00 INCH       OTTAWA             KS   CO-OP OBSERVER

&&

KSANDERS
Local storm report, Sep 18, 1:43 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
143 AM CDT THU SEP 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HAIL             5 NW WAKEFIELD          39.27N 97.08W
09/18/2014  E1.75 INCH       CLAY               KS   TRAINED SPOTTER

&&

KSANDERS
Special weather statement, Sep 18, 1:49 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
149 AM CDT THU SEP 18 2014

KSZ054-180715-
LYON-
149 AM CDT THU SEP 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LYON COUNTY...

THROUGH 215 AM CDT...A STRONG THUNDERSTORM WILL MOVE SOUTHEAST AT 15
MPH ACROSS PORTIONS OF CENTRAL LYON COUNTY. NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND HEAVY RAIN. THE THUNDERSTORM WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF LYON COUNTY.

MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 137 AND 147
COULD ALSO BE AFFECTED.

&&

LAT...LON 3862 9621 3872 9609 3856 9595 3854 9595
      3843 9606
TIME...MOT...LOC 0650Z 333DEG 13KT 3859 9611

GARGAN

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 11:51 PM CDTSpecial Weather StatementTOPAnderson24 min
Sep 18, 12:05 AM CDTSpecial Weather StatementTOPOttawa25 min
Sep 18, 12:11 AM CDTSpecial Weather StatementTOPAnderson34 min
Sep 18, 12:26 AM CDTSevere Thunderstorm WarningTOPOttawa49 min
Sep 18, 12:44 AM CDTSpecial Weather StatementTOPCoffey31 min
Sep 18, 12:58 AM CDTSpecial Weather StatementTOPClay32 min
Sep 18, 1:09 AM CDTSevere Thunderstorm WarningTOPOttawa51 min
Sep 18, 1:17 AM CDTSpecial Weather StatementTOPLyon28 min
Sep 18, 1:21 AM CDTFlash Flood WarningTOPAnderson, Coffey3 hr
Sep 18, 1:25 AM CDTSevere Thunderstorm WarningTOPClay, Geary, Riley50 min
Sep 18, 1:26 AM CDTFlash Flood WarningTOPOttawa3 hr
Sep 18, 1:43 AM CDTSevere Thunderstorm WarningTOPDickinson, Ottawa47 min
Sep 18, 1:49 AM CDTSpecial Weather StatementTOPLyon26 min
Sep 18, 2:04 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage41 min
Sep 18, 2:12 AM CDTFlash Flood WarningTOPCoffey, Osage3 hr
Sep 18, 2:40 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage50 min
Sep 18, 2:47 AM CDTSpecial Weather StatementTOPMorris28 min
Sep 18, 2:49 AM CDTSpecial Weather StatementTOPDickinson26 min
Sep 18, 2:54 AM CDTSevere Thunderstorm WarningTOPMorris29 min
Sep 18, 3:13 AM CDTSevere Thunderstorm WarningTOPDickinson31 min
Sep 18, 3:19 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon41 min
Sep 18, 3:33 AM CDTFlash Flood WarningTOPAnderson, Coffey117 min
Sep 18, 3:36 AM CDTSpecial Weather StatementTOPGeary24 min
Sep 18, 4:01 AM CDTSpecial Weather StatementTOPCoffey29 min
Sep 18, 5:14 AM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Osage3 hr
Sep 18, 5:21 AM CDTAreal Flood AdvisoryTOPOttawa3 hr
Sep 18, 8:22 AM CDTSpecial Weather StatementTOPLyon23 min
Sep 18, 8:43 AM CDTSpecial Weather StatementTOPLyon32 min
Sep 18, 8:54 AM CDTAreal Flood AdvisoryTOPLyon111 min
Sep 18, 9:19 AM CDTFlash Flood WarningTOPLyon4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.